# SDR SWAA2024082212146

- Difficulty date: July 12, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED FLOOR STRUCTURE STA 867 BTW STR 26L TO STR 27L AT AFT CARGO COMPARTMENT.   REPLACED ANGLE - SUPPORT LOCATED FLOOR STRUCTURE STA 867 BTW STR 26L TO STR 27L AT AFT CARGO COMPARTMENT IAW SRM 51-10-02-0G ITEM 9; 51-40-02 & DWG 149A8102 SHEET 17 REV-, DWG 149A8104, SHEET 1, REV B.   MEASURE OF CRACK ON SUPPORT BRACKET: L:0.680.
